RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1976, Volume 31, Issue 2(188), Pages 223–224 (Mi umn3697)  

This article is cited in 7 scientific papers (total in 7 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Finite groups of automorphisms of Kählerian surfaces of type K3

V. V. Nikulin


Full text: PDF file (272 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
Received: 20.07.1975

Citation: V. V. Nikulin, “Finite groups of automorphisms of Kählerian surfaces of type K3”, Uspekhi Mat. Nauk, 31:2(188) (1976), 223–224

Citation in format AMSBIB
\Bibitem{Nik76}
\by V.~V.~Nikulin
\paper Finite groups of automorphisms of K\"ahlerian surfaces of type~K3
\jour Uspekhi Mat. Nauk
\yr 1976
\vol 31
\issue 2(188)
\pages 223--224
\mathnet{http://mi.mathnet.ru/umn3697}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=409904}
\zmath{https://zbmath.org/?q=an:0331.14019}


Linking options:
  • http://mi.mathnet.ru/eng/umn3697
  • http://mi.mathnet.ru/eng/umn/v31/i2/p223

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Nikulin, “Integral symmetric bilinear forms and some of their applications”, Math. USSR-Izv., 14:1 (1980), 103–167  mathnet  crossref  mathscinet  zmath  isi
    2. V. V. Nikulin, “Involutions of integral quadratic forms and their applications to real algebraic geometry”, Math. USSR-Izv., 22:1 (1984), 99–172  mathnet  crossref  mathscinet  zmath
    3. Degtyarev, A, “Finiteness and quasi-simplicity for symmetric K3-surfaces”, Duke Mathematical Journal, 122:1 (2004), 1  crossref  mathscinet  zmath  isi
    4. V. V. Nikulin, “Kählerian K3 surfaces and Niemeier lattices. I”, Izv. Math., 77:5 (2013), 954–997  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. Hartmann H., “Period- and Mirror-Maps for the Quartic K3”, Manuscr. Math., 141:3-4 (2013), 391–422  crossref  isi
    6. V. V. Nikulin, “Degenerations of Kählerian K3 surfaces with finite symplectic automorphism groups. III”, Izv. Math., 81:5 (2017), 985–1029  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    7. V. V. Nikulin, “Classification of Picard lattices of K3 surfaces”, Izv. Math., 82:4 (2018), 752–816  mathnet  crossref  crossref  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:972
    Full text:466
    References:53
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019